# SDR GTIA20130424569

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 27,716 hours, 13,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: 619103
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWR RESERVOIR BOTTLE LOW PRESSURE NEEEDLE ON GAUGE IN RED.  R & R RT OWR RESERVOIR BOTTLE IAW AMM WORK ACCOMPLISHED AND CLEARED ON NON ROUTINE 7074N00223.
